# SDR DALA2021090305220

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 63,350 hours, 20,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 41d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:14D. CORRECTIVE ACTION: EMER LIGHT AT 14D CHECKS GOOD.. FOUND LOOSE EMER LIGHT ASSY AT SEAT 41D. RESECURED LIGHT ASSY. OPC GOOD. (1930703)
